Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 92, NWS Atlanta, GA

April 13, 20206 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 13, 2020, 3:50 AM EDT for 6 counties in Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 3:50 AM EDT (07:50 UTC)
Expired
Apr 13, 2020, 4:30 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Glascock County, GA, Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 119 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 4:12 AM EDTTSTM WND DMG2 Wsw Cadley, GATREE DOWN ON THE 5000 BLOCK OF E CADLEY RD
Apr 13, 4:12 AM EDTTSTM WND DMG3 W Warrenton, GAPOWER LINES DOWN AT THE INTERSECTION OF W ELAM CHURCH RD AND JACK RAY RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 11:45 PM EDTTornado WatchSPC8 hr
Apr 13, 3:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 733 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
733 m²/s²
0-3 km storm-relative helicity
874 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS52 KFFC 130750
SVRFFC
GAC125-133-141-265-301-317-130830-
/O.NEW.KFFC.SV.W.0092.200413T0750Z-200413T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
350 AM EDT Mon Apr 13 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Warren County in east central Georgia...
  Northeastern Hancock County in east central Georgia...
  Southeastern Greene County in east central Georgia...
  Northern Glascock County in east central Georgia...
  Taliaferro County in east central Georgia...
  Southern Wilkes County in east central Georgia...

* Until 430 AM EDT.

* At 350 AM EDT, severe thunderstorms were located along a line
  extending from near Siloam to near White Plains to Devereux, moving
  northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Washington, Greensboro, Warrenton, Sparta, Crawfordville, Union
  Point, White Plains, Siloam, Norwood, Sharon, Camak, Springfield,
  Holliday Park, Powelton, Danburg, Mesena, Lyneville, Bastonville,
  Carters Grove and Ficklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for east central
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
east central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3329 8245 3323 8307 3339 8308 3357 8317
      3389 8262 3386 8260 3387 8258 3383 8260
      3364 8248 3366 8251 3364 8256 3365 8258
      3363 8258 3363 8262 3362 8262 3360 8265
      3346 8259 3341 8255 3335 8255 3334 8244
TIME...MOT...LOC 0750Z 231DEG 47KT 3357 8309 3343 8303 3323 8305 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
840 
WWUS52 KFFC 130817
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
417 AM EDT Mon Apr 13 2020

GAC133-141-265-130827-
/O.CAN.KFFC.SV.W.0092.000000T0000Z-200413T0830Z/
Hancock GA-Greene GA-Taliaferro GA-
417 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...
SOUTHEASTERN GREENE AND TALIAFERRO COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for east central
Georgia. 

LAT...LON 3330 8245 3329 8246 3326 8277 3360 8268
      3381 8277 3389 8262 3386 8260 3387 8258
      3383 8260 3364 8248 3366 8251 3364 8256
      3365 8258 3363 8258 3363 8262 3360 8265
      3346 8259 3341 8255 3335 8255 3334 8244
TIME...MOT...LOC 0817Z 240DEG 50KT 3376 8274 3362 8268 3334 8271 

$$

GAC125-301-317-130830-
/O.CON.KFFC.SV.W.0092.000000T0000Z-200413T0830Z/
Warren GA-Glascock GA-Wilkes GA-
417 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR WARREN...NORTHERN GLASCOCK AND SOUTHEASTERN WILKES COUNTIES...

At 417 AM EDT, severe thunderstorms were located along a line
extending from Washington to near Rocky Creek Fire Dept. to Beall
Springs, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Washington, Warrenton, Norwood, Camak, Cadley, Beall Springs,
Metasville, Floral Hill, Holliday Park, Aonia, Danburg, Rocky Creek
Fire Dept., Reese, Mesena and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for east central
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
east central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3330 8245 3329 8246 3326 8277 3360 8268
      3381 8277 3389 8262 3386 8260 3387 8258
      3383 8260 3364 8248 3366 8251 3364 8256
      3365 8258 3363 8258 3363 8262 3360 8265
      3346 8259 3341 8255 3335 8255 3334 8244
TIME...MOT...LOC 0817Z 240DEG 50KT 3376 8274 3362 8268 3334 8271 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:45 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 13, 1:45 AM EDT, 2 hours 5 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
145 AM EDT Mon Apr 13 2020

.UPDATE...

Still on track for widespread severe storms during the remainder
of this evening and into the overnight period. Have already seen
some potential tornadic storms across the NW. In addition,
training across these areas is leading to flash flood concerns as
well. Wedge that was aiding in keeping things stable across the
region has all but eroded away now, allowing for the CAPE values
to increase from the south. Atmosphere over most of the area is
now primed for the arrival of main event moving through central
Alabama currently. Straight line winds look to be a major concern
with hatched area and 45 percent contour from SPC now over a large
portion of the area. But also still very concerned with tornado
potential along the line as well with high dewpoint environment
feeding into the line as it progresses east. Grids have all of
this covered exceptionally well with all the severe and tor
verbiage in there along with categorical pops. Will make some
minor changes but overall, these grids will ride.

Deese

&&

PREV DISCUSSION... /issued 332 PM EDT Sun Apr 12 2020/

.INCREASED CONCERN OF SIGNIFICANT SEVERE WEATHER OUTBREAK LATE
TODAY INTO EARLY MONDAY MORNING...

SHORT TERM /Rest of today through Monday Night/...

Things should ramp up quickly here for a significant outbreak of
severe storms (possibly the strongest event in at least the last 2
to 3 years) having the big three main threats of strong long-
track tornadoes, damaging winds, and large hail this afternoon
into the overnight. Much of the western CWA remains in a Moderate
Risk with the rest of the area in an Enhanced, though the storm
threats could occur area-wide. All the recent convective
development across the western and northern CWA has been tapping
into mostly elevated instability, though concern is increasing
with the evolution of a warm front/lingering wedge front across
portions of north Georgia (currently extending near the Atlanta
Metro to just south of Athens) as this may end up focusing some
stronger rotating convection tapping into more surface based
energy along with localized enhanced low level helicity and
frontogenetic forcing on top of the ample upper forcing/jet
dynamics. The HRRR continues to ramp up the Sig Tor Param along
and south of this feature that could slowly lift northward this
afternoon into evening and bulk shear vectors have strong veering,
so will need to watch for discrete supercell and tornado
potential even ahead of the main overnight expected storms.

Hi-res CAM consensus continues to have expected intense convective
zones/broken lines with embedded supercells pushing into the CWA
after about 04z (midnight) tonight pushing eastward through the
early morning hours. The HRRR indicates impressive swaths of updraft
helicity along these storms interacting with over 400 m2/s2 of 0-1km
SRH, so there is concern of some strong long-track tornadoes, even
more dangerous given the nocturnal timing. Regardless there will be
a widespread damaging wind threat with a robust 65 kt LLJ and 80-100
kts of bulk deep layer shear as the upper wave swings negative.

Have continued with Flash Flood Watch across the far north where
storm total QPF still looks to be in the 2-4 inch range. Also
continuing the Wind Advisory as the enhanced southerly gradient
winds will be strong especially as we get into the warm sector of
the surface low.

The storm threat looks to exit the southeastern CWA between 12-15z
Monday and west to NW winds behind the front should gradually
decrease during the day with clearing conditions.

Baker

LONG TERM /Tuesday through Sunday/...

The forecast remains mainly on track through the extended period,
with only minor changes made based on the latest guidance. The
previous discussion follows...

King

PREV DISCUSSION... /Issued 740 AM EDT Sun Apr 12 2020/

LONG TERM /Monday Night through Saturday/...

Region remains under a fairly active and progressive pattern through
the extended forecast period. Period starts out mainly dry behind the
strong system impacting the area today through early Monday. A short
wave sweeps along the gulf coast region Tuesday bringing rain chances
back into the forecast area, especially the southern portion of the
area. Instability is marginal at best with limited chances for
thunder with this system. Mainly dry for the latter half of the
work-week with rain chances increasing again next weekend as another
wave approaches. Temperatures remain relatively seasonal through the
period.

20

AVIATION...
06Z UPDATE...

A line of strong to severe thunderstorms will move across the taf
sites from now through 11z. Have kept a tempo for all sites due to
strong wind potential with gusts to 45 kts possible. Ceiling should
vary from mvfr to ifr depending on rain and thunderstorms. Line
timing is still on track for 06Z-07z for ATL and after 09Z for AHN
and MCN. Conditions to clear fast behind the line although wind
gusts should continue for several hours after.

//ATL CONFIDENCE...06Z UPDATE...

Medium on ceilings. Medium to High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  76  50  73 / 100  20   5   5
Atlanta         62  73  48  72 / 100  10   5   5
Blairsville     55  66  41  66 / 100  20   5  10
Cartersville    58  69  44  69 / 100   5   5   5
Columbus        65  80  53  80 / 100  10   5  10
Gainesville     59  71  48  69 / 100  10   5   5
Macon           65  81  53  79 / 100  30   5  10
Rome            58  67  44  68 / 100   5   5   5
Peachtree City  62  75  48  74 / 100  10   5   5
Vidalia         68  84  60  83 /  90  80  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 AM EDT Monday for the following zones:
Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade...
Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fannin...
Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen...
Troup...Twiggs...Union...Upson...Walker...Walton...Warren...
Washington...Webster...Wheeler...White...Whitfield...Wilcox...
Wilkes...Wilkinson.

Flash Flood Watch until 8 AM EDT Monday for the following zones:
Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...Gilmer...
Gordon...Lumpkin...Murray...Pickens...Towns...Union...Walker...
White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....King
AVIATION...Deese
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
615 PM EDT Sun Apr 12 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
615 PM EDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Rest of tonight...Sunday night...

Scattered to numerous severe thunderstorms are expected across
north and central Georgia tonight. Some significant long-track
tornadoes along with damaging winds and large hail can be expected.

Flash flooding will also be possible over parts of far north
Georgia tonight. River levels may remain high through early
next week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Some severe storms may linger over portions of east central
Georgia early Monday.

Isolated to scattered thunderstorms are possible Tuesday through
Wednesday, and again Saturday.

.SPOTTER INFORMATION STATEMENT...

Virtual activation of storm spotters should be in effect.
Please relay any reports of severe weather to the National Weather
Service, amateur radio nets and other official sources while
following all local, state and CDC guidelines.

In the hours before

Local storm report, Apr 13, 2:15 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     TSTM WND DMG     AURARIA                 34.47N  84.02W
04/13/2020                   LUMPKIN            GA   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES REPORTED DOWN ALL ALONG
            AURARIA RD.

&&

EVENT NUMBER FFC2000350

TV
Local storm report, Apr 13, 2:23 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND DMG     3 NE DOUGLASVILLE       33.78N  84.72W
04/13/2020                   DOUGLAS            GA   EMERGENCY MNGR

            POWERLINE DOWN NEAR THE 4500TH BLOCK OF MARONEY RD.

&&

EVENT NUMBER FFC2000351

TV
Local storm report, Apr 13, 2:41 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     2 SE WINSTON            33.71N  84.81W
04/13/2020                   DOUGLAS            GA   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ALONG MASON CREEK RD.

&&

EVENT NUMBER FFC2000352

TV
Local storm report, Apr 13, 2:51 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND DMG     2 SSE DULUTH            33.98N  84.13W
04/13/2020                   GWINNETT           GA   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON A STRUCTURE ON THE 3200TH
            BLOCK OF CARDINAL LAKE DR NW.

&&

EVENT NUMBER FFC2000353

TV
Special weather statement, Apr 13, 3:36 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Mon Apr 13 2020

GAZ080-090>093-102>106-130800-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Crisp GA-Dooly GA-
Taylor GA-Sumter GA-Marion GA-Webster GA-
336 AM EDT Mon Apr 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...NORTHWESTERN CRISP...
SOUTHWESTERN DOOLY...SOUTHERN TAYLOR...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 400 AM EDT...

At 335 AM EDT...a line of strong thunderstorms was along a line
extending from near Unadilla to near Sanford...and moving east at
30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Oglethorpe, Preston,
Montezuma, Richland, Plains, Ideal, Leslie, Andersonville, De Soto,
Desoto, Weston, Cobb, Sumter, Putnam, Lamar and Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3197 8444 3192 8446 3192 8487 3194 8495
      3195 8496 3198 8496 3198 8503 3217 8501
      3245 8417 3201 8380 3191 8413 3192 8434
      3187 8434
TIME...MOT...LOC 0735Z 354DEG 16KT 3225 8378 3194 8493
Local storm report, Apr 13, 3:49 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     3 WNW BROWNDALE         32.31N  83.63W
04/13/2020                   HOUSTON            GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF HWY 26 AND
            LOGGINS RD.

&&

EVENT NUMBER FFC2000354

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:28 PM EDTTornado WarningFFCChattooga, Walker, Whitfield32 min
Apr 12, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Apr 12, 8:49 PM EDTTornado WarningFFCMurray, Whitfield26 min
Apr 12, 8:53 PM EDTSpecial Weather StatementFFCChattooga22 min
Apr 12, 8:59 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
Apr 12, 9:09 PM EDTSpecial Weather StatementFFCMurray36 min
Apr 12, 9:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Murray, Walker, Whitfield31 min
Apr 12, 9:25 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more6 hr
Apr 12, 9:40 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Apr 12, 9:53 PM EDTTornado WarningFFCMurray, Whitfield14 min
Apr 12, 10:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Apr 12, 10:54 PM EDTTornado WarningFFCDade, Walker36 min
Apr 12, 11:18 PM EDTTornado WarningFFCCatoosa12 min
Apr 12, 11:26 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more49 min
Apr 12, 11:40 PM EDTTornado WarningFFCChattooga, Floyd35 min
Apr 13, 12:04 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more56 min
Apr 13, 12:07 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more68 min
Apr 13, 12:18 AM EDTRiver Flood WarningFFCWhitfield15 hr
Apr 13, 12:54 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more81 min
Apr 13, 1:02 AM EDTTornado WarningFFCBartow, Cherokee28 min
Apr 13, 1:07 AM EDTTornado WarningFFCDawson, Gilmer, Gordon, Pickens23 min
Apr 13, 1:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot57 min
Apr 13, 1:23 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White52 min
Apr 13, 1:24 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 13, 1:42 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more48 min
Apr 13, 1:44 AM EDTTornado WarningFFCCherokee14 min
Apr 13, 2:01 AM EDTSevere Thunderstorm WarningFFCBanks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more44 min
Apr 13, 2:01 AM EDTTornado WarningFFCTalbot, Upson29 min
Apr 13, 2:11 AM EDTRiver Flood WarningFFCMurray, Whitfield41 hr
Apr 13, 2:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more42 min
Apr 13, 2:20 AM EDTTornado Warning Considerable damage threatFFCLamar, Monroe, Upson25 min
Apr 13, 2:22 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more38 min
Apr 13, 2:24 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton36 min
Apr 13, 2:33 AM EDTTornado WarningFFCClayton, Fulton12 min
Apr 13, 2:40 AM EDTSevere Thunderstorm WarningFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more50 min
Apr 13, 2:42 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Apr 13, 2:45 AM EDTTornado WarningFFCButts, Jasper, Jones, Monroe30 min
Apr 13, 2:46 AM EDTTornado WarningFFCDeKalb, Fulton14 min
Apr 13, 2:50 AM EDTRiver Flood WarningFFCCatoosa25 hr
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more37 min
Apr 13, 2:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more51 min
Apr 13, 2:58 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Walton47 min
Apr 13, 3:00 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, Madison45 min
Apr 13, 3:01 AM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more44 min
Apr 13, 3:05 AM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam25 min
Apr 13, 3:16 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Apr 13, 3:24 AM EDTTornado WarningFFCGreene, Hancock, Putnam36 min
Apr 13, 3:25 AM EDTRiver Flood WarningFFCWhitfield3 days
Apr 13, 3:35 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more40 min
Apr 13, 3:36 AM EDTSpecial Weather StatementFFCSchley, Stewart, Sumter, Webster24 min
Apr 13, 3:37 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more53 min
Apr 13, 4:03 AM EDTTornado Warning Tornado observedFFCJohnson, Washington, Wilkinson27 min
Apr 13, 4:05 AM EDTTornado WarningFFCGlascock, Hancock, Warren, Washington25 min
Apr 13, 4:09 AM EDTTornado Warning Tornado observedFFCGlascock, Hancock, Warren, Washington23 min
Apr 13, 4:10 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Washington80 min
Apr 13, 4:17 AM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more73 min
Apr 13, 4:19 AM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield6 hr
Apr 13, 4:23 AM EDTRiver Flood WarningFFCCobb78 min
Apr 13, 4:23 AM EDTRiver Flood WarningFFCForsyth, Fulton37 hr
Apr 13, 4:23 AM EDTTornado Warning Tornado observedFFCJefferson, Washington16 min
Apr 13, 4:36 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 13, 4:46 AM EDTTornado WarningFFCCrisp, Wilcox29 min
Apr 13, 4:49 AM EDTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster5 hr
Apr 13, 4:55 AM EDTRiver Flood WarningFFCGilmer2 hr
Apr 13, 4:58 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler77 min
Apr 13, 5:02 AM EDTRiver Flood WarningFFCWalker5 hr
Apr 13, 5:14 AM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
Apr 13, 5:36 AM EDTSevere Thunderstorm WarningFFCTelfair39 min
Apr 13, 5:42 AM EDTRiver Flood WarningFFCPolk4 hr
Apr 13, 6:14 AM EDTSevere Thunderstorm WarningFFCToombs31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.